T Nation

Headache, Hot Flushes. Advice Needed

Hi guys,
I’d be most grateful for your help. I hope you might give some general advice in regards to my situation.

I workout 4 times a week, I use the push/pull workout, have very exhaustive gym sessions, lasting for about two hours. I’m 6ft 2in, 210 pounds, BFP about 11%. I’d like to get bigger and I do eat a lot, but somehow stuck at those 210lbs.
Anyway, I started using Testosterone cypionate (brand name Depo-Testosterone) 250mg once a week for 12 weeks. I’m at the very beginning of the cycle and I don’t feel great, I’m experiencing headaches and hot flushes.

In your opinion, should I wait a bit until my body adapts or should I decrease the dosage. Ultimately, should I stop using it?
Thank you for your time!

It could be “test flu”. Take some ibuprofen. But keep an eye on the symptoms, in case the cause turn out to be something more serious.

You already say your sessions are exhaustive, cut back on the workload a bit. Stress will make headaches worse if you suffer from them.

1 Like

Thanks, man! I’m gonna try it with ibuprofen and also try to cut back on a workload at least a bit. It’s not gonna be easy, I’m an addict :slight_smile:

Thanks for your time. I appreciate it very much.

@Beyond_Beyond, do you or anyone else have an idea of how long these symptoms may last?

Thanks!

Just wanted to share with you guys that due to the side effects I could not tolerate anymore, I decided to come off of the cycle. Maybe some other time in the future, I’d be able to tolerate it, but for now, that’s the decision.